# SDR RAIA990342

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 31036061
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7332 - STL - LEFT ENGINE RPM FELL TO 35 PERCENT.  MAINTENANCE REPLACED LEFT ENGINE TACH GENERATOR INSERT.  (M)
